# SDR AALA202107086870

- Difficulty date: June 15, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320400
- Condition: Corroded
- Location: Frm 68 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA ON LOWER SILL AT FR68 AND STR 23L. PERFORMED PERMANENT REPAIR ON LOWER SILL FR68 AT LEVEL STR23L AT AFT GALLEY AREA, IAW A319 SRM 53-41-14-300-001.
